# SDR USAA2012042400022

- Difficulty date: April 19, 2012
- Submitted: April 24, 2012
- Operation: Air carrier
- Aircraft: N435US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24557
- Aircraft time: 60,154 hours, 40,056 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WALK-AROUND - REF PREVIOUS LOG PAGE 7661934; 4 INCH CRACK FOUND APPROX 5 FEET AFT OF AFT CARGO DOOR AT BS 883, S24R.  REPAIRED FUSELAGE SKIN AT BS 883, S24R IAW B737 SRM 53-00-01-2R-31.
